SOME CONGRUENCE PROPERTIES OF GENERALIZED 2ND-ORDER INTEGER SEQUENCES

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author MELHAM, RS
dc.contributor.author SHANNON, AG
dc.date.accessioned 2012-10-12T03:32:46Z
dc.date.issued 1994-11-01
dc.identifier.citation FIBONACCI QUARTERLY, 1994, 32 (5), pp. 424 - 428 (5)
dc.identifier.issn 0015-0517
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/17918
dc.language English
dc.publisher FIBONACCI ASSOC
dc.title SOME CONGRUENCE PROPERTIES OF GENERALIZED 2ND-ORDER INTEGER SEQUENCES
dc.type Journal Article
dc.description.version Published
dc.description.version Published
dc.parent FIBONACCI QUARTERLY
dc.journal.volume 5
dc.journal.volume 32
dc.journal.number 5 en_US
dc.publocation USA en_US
dc.identifier.startpage 424 en_US
dc.identifier.endpage 428 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 0101 Pure Mathematics
dc.personcode 701914
dc.personcode 974601
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords en_US
dc.description.keywords Science & Technology
dc.description.keywords Physical Sciences
dc.description.keywords Mathematics
dc.description.keywords Science & Technology
dc.description.keywords Physical Sciences
dc.description.keywords Mathematics
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science


Files in this item

This item appears in the following Collection(s)

Show simple item record